# SDR RRXA11457

- Difficulty date: August 7, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: DHM43546287
- Condition: Corroded
- Location: Horiz Blkd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND R/H WOKING BLKD OF CONSTANT SECTION OF HORIZ HAS HEAVY CORROSION.  *** CORRECTIVE ACTION *** REMOVED CORROSION PER SRM 51-1-8, FABRICATED AND INSTALLED REPAIR BUSHING PER REF DHSK 873-297 AND CHAPTER 12 AND 13 .
